Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
borie88

PLEASE! evaluate my regimen... Too much at once?

Hello all, I am having a little trouble in deciding what to do with my regimen.

I have taken 2 trials off accutane, one for a year in 06, and one for a year in 08, both which have worked well, except the acne came back after the first one, but now i've been mostly clear since the second.

After coming off the second trial of accutane I just used a moisturizer every day twice a day and when I started to break out again after about 6 months, I started to use differin/bp, one in the morning and one at night. about 2 months after I started to use epi duo twice a day, once in the morning with a moisturizer and once at night with AHA lotion and I have been doing this for about 5 months

The accutane causes these bumps called milia as a side affect, and that is my only acne. They stay dormant for a while, but every couple weeks or so some turn into large or small cysts of which i spot treat with more BP.

The region right under my eyes is almost always red, and wasnt until i started using the BP/Differin, but I heavily moisturize it now with lotion and vitamin E oil, but it still won't go away. My face skin is also pretty pale from all the BP/Differin/AHA exfoliation while the rest of my body is tanned from the summer.

My question is: Am I doing too much? If so, how do I tone it down a little because I am scared that if i do the milia whitehead things will start to become cysts. how do I make my complexion normal again without going on accutane yet again? I have tried so many things and just want it to stop

Share this post


Link to post
Share on other sites

If you're getting red/irritated, you can cut back how often you use some of your products...

For example, you can try just using the Differin 5-6 days per week. Or alternate days you use the BP/ Differin, so that you're using each every other day... And you can try just using the AHA every other day.

Basically, you're not really using too many products, but you might be overdoing it if you're using all the products every day. Also, make sure to use a sunscreen during the day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×